MathSciNet Relay Station
MathSciNet bibliographic data
MR2563298 (2010k:53063) 53C23 (52A21 52A35)
Eppstein, David Manhattan orbifolds. Topology Appl. 157 (2010), no. 2, 494–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement